# SDR USAA2012070200025

- Difficulty date: June 30, 2012
- Submitted: July 2, 2012
- Operation: Air carrier
- Aircraft: N552UW
- Make and model: Airbus A321-231
- Aircraft serial: 4957
- Aircraft time: 2,157 hours, 723 cycles
- System (JASC): 2330 · Entertainment System
- Part: Deu
- Part number: Z043H000351A
- Part serial: 043H00018721
- Condition: Inoperative
- Location: Zone 200
- Part time: 2,171 hours, 726 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

SHORTLY AFTER TAKEOFF, FIRST FLIGHT ATTENDANT REPORTS CAUTION LIGHT FLASHING CIDS PANEL SLIDE L3 PRESSURE NEEDS TO BE CHECKED.  ALL INDICATIONS COCKPIT ECAM NORMAL.  L3 SLIDE PRESSURE CHECKED ON GROUND AND IN GREEN, PREVIOUSLY WRITTEN UP.  REMOVED AND REPLACED (DECODER/ENCODER UNIT) DEU B (300RH6) IAW AMM 23-73-47.  OPS CHECKED GOOD, ALL INDICATIONS AND L3 SLIDE PRESSURE NORMAL.
